Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On $\Gamma$-structures


Author: M. G. Barratt
Journal: Bull. Amer. Math. Soc. 77 (1971), 1099
DOI: https://doi.org/10.1090/S0002-9904-1971-12883-5
MathSciNet review: 0307232
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. G. Barratt, A free group functor for stable homotopy, Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc., Providence, R. I., 1971, pp. 31-36. MR 324693


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12883-5

American Mathematical Society